# SDR SWIA2019121847013

- Difficulty date: October 22, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 40,010 hours, 35,128 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Arm
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLAP HINGE ARM ASSY AT W.S. 220 HAS CRACKED ATTACHMENT BRACKET ON OUTBOARD SIDE  (C-CHECK)   RO:12/14/2019 FABRICATED AND INSTALLED IB AND OB RH FLAP HINGE ARM ASSY ATTACHMENT BRACKETS IAW CRJ200 SRM. SEE CONTINUATION CARD FOR WORK PERFORMED.
